Rational surfaces over perfect fields (résumé anglais)

Jurii I. Manin

Publications Mathématiques de l'IHÉS (1966)

  • Volume: 30, page 99-113
  • ISSN: 0073-8301

How to cite


Manin, Jurii I.. "Rational surfaces over perfect fields (résumé anglais)." Publications Mathématiques de l'IHÉS 30 (1966): 99-113. <http://eudml.org/doc/103869>.

author = {Manin, Jurii I.},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {algebraic geometry},
language = {eng},
pages = {99-113},
publisher = {Institut des Hautes Études Scientifiques},
title = {Rational surfaces over perfect fields (résumé anglais)},
url = {http://eudml.org/doc/103869},
volume = {30},
year = {1966},

AU - Manin, Jurii I.
TI - Rational surfaces over perfect fields (résumé anglais)
JO - Publications Mathématiques de l'IHÉS
PY - 1966
PB - Institut des Hautes Études Scientifiques
VL - 30
SP - 99
EP - 113
LA - eng
KW - algebraic geometry
UR - http://eudml.org/doc/103869
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.